CSN Login
Members Online: 12

You are here

Erbitux Question

liverpoolgirl's picture
liverpoolgirl
Posts: 44
Joined: Jun 2005

hello to all,
I do not post too often, just a lurker I read every day. I have a question regarding Erbitux, my husband had his first treatment last Friday, and is to have this weekly, and every other week the Camptostar/Leucovorin/5fu. I know that a rash is a major side effect of Erbitux, when will this start, as I beleive if you have the rash its a sign that the drug is working, to date he does not seem to have any rash problems, but it has only been one treatment 5-days ago. I hate to wish this rash upon him, but if its proof the drug is working, bring it on.......

He had been on Camp/Leucov/5FU with Avastin for 1-year after he was restaged mets to lungs. He had significant shrinkage, but the tumors have adapted to the cocktail, this was determined ater his last PET Scan June 28th. His oncologist does not want to give the beast the opportunity to grow, hence the change to Erbitux, sorry this is so long winded (maybe thats why I dont post to often LOL)

Wishing you all positive thoughts
Keep Up the Good Fight
This Beast can and will be beaten

Debbie
aka "The English Chick"

KathiM's picture
KathiM
Posts: 8077
Joined: Aug 2005

Hey Debbie!
Everyone reacts differently to the treatments for the beast....I was very depressed when I heard of some people that were infused in the morning, went to work in the afternoon...I went to the couch and later the bathroom, and considered myself a true hero (hehehehehe).

Long winded? Have you seen some of MY posts?????

The fight is what ultimately beats the beast! Turn the last 2 letters of beats around...well, there you have it!

Hugs to you and hubby!

Hugs, Kathi

nanuk's picture
nanuk
Posts: 1363
Joined: Dec 2003

the rash will probably come..it took about three weeks for me. My CEA went down, but not my tumors.Is your husband on Erbitux alone? I found head & shoulders shampoo helped. Nanuk

liverpoolgirl's picture
liverpoolgirl
Posts: 44
Joined: Jun 2005

Nanuk
no they just replaced the Avastin with Erbitux, so every other week he still has Camptosrar/Leucovorin/5FU and the 5FU pump for 48 hours after infusion as well as the weekly dose of Erbitux

sandy99518
Posts: 1
Joined: Mar 2006

Hello, my name is sandy & I have stage 4 colon cancer which has spread to my spleen & liver,I was on erbitux (my last hope they tried everything else..)& it worked well for awhile, it shrank by 50 % but then it grew back by 25 %..I waited to long to get treatment..my rash started after about 3 sessions, it was very bad, very sore & bleeding, I went to a derm. & they put me on minocycline, differine,& to wash my face toleriane, it has been about 3 months & it is alot better... so I hope you'r husband get a real bad rash & he beats his cancer.. best wishes...sorry this was so long...:)

Subscribe to Comments for "Erbitux Question"